# SDR HALA9800123

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Binding
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITO - FLT 122 - (LOG PAGE A140193).  LEFT ENGINE STUCK IN IDLE.  NO RESPONSE FROM THROTTLES.  FOUND POWER CABLE ON QUADRANT, ENGINE SIDE BINDING.  RE-SECURED POWER CABLE, OPS CHECK OK.  RUN-UP CHECK OK.  SECURITY CHECK OK.  (X)
